# SDR ASOA2014022710030

- Difficulty date: February 12, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,440 hours, 25,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM LOWER AFT ANGLE CRACKED .  REMOVED AND INSTALLED IAW SRM 51-42-21-00.
